A new algorithm for calculating two-dimensional differential transform of nonlinear functions

Shih Hsiang Chang, I-Ling Chang

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)

Abstract

A new algorithm for calculating the two-dimensional differential transform of nonlinear functions is developed in this paper. This new technique is illustrated by studying suitable forms of nonlinearity. Three strongly nonlinear partial differential equations are then solved by differential transform method to demonstrate the validity and applicability of the proposed algorithm. The present framework offers a computationally easier approach to compute the transformed function for all forms of nonlinearity. This gives the technique much wider applicability.

Original languageEnglish
Pages (from-to)2486-2494
Number of pages9
JournalApplied Mathematics and Computation
Volume215
Issue number7
DOIs
Publication statusPublished - 2009 Dec 1

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new algorithm for calculating two-dimensional differential transform of nonlinear functions'. Together they form a unique fingerprint.

Cite this